Mathematical and statistical methods for genetic analysis (2nd ed.). Kenneth Lange

Carey, Vincent J. . Journal of the American Statistical Association 2005. 100 (470) :712-712

Locate this article in:

Bibtex

@article{CIS-197309,
  Author = {Carey, Vincent J.},
  Title = {Mathematical and statistical methods for genetic analysis (2nd ed.). Kenneth Lange},
  Journal = {Journal of the American Statistical Association},
  Volume = {100},
  Number = {470},
  Year = {2005},
  Pages = {712--712},
  Keywords = {}
}

Similar articles